APPLIED MATHEMATICS LETTERS, vol.25, no.3, pp.439-442, 2012 (SCI-Expanded)
Article / Article
APPLIED MATHEMATICS LETTERS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Hacettepe University Affiliated:
We study the long-time behavior of solutions of the one dimensional wave equation with nonlinear damping coefficient. We prove that if the damping coefficient function is strictly positive near the origin then this equation possesses a global attractor. (C) 2011 Elsevier Ltd. All rights reserved.